# SDR CHQA201100462

- Difficulty date: November 29, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON CARGO DOOR SURROUND STRUCTURE FORWARD AND AFT L SHAPE.  MAINTENANCE REPLACED THE CARGO DOOR SURROUND STRUCTURE FORWARD AND AFT L-SHAPE.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH ETD 2011-145-108697.
